Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: subutex use in H withdrawal

Posted by Liligoth on August 29, 2003, at 19:55:56

In reply to Re: subutex use in H withdrawal Liligoth, posted by Nohope on August 29, 2003, at 3:02:59

> Hi Liligoth,
>
> Could you please describe any side effects you get from buprenorphine? Especially: how does it effect your energy level and anxiety? Do you get 'brain fog' from it?
>
> Thanks.

hi Nohope, I dont get any side effects apart from pretty bad constipation that can be kept under control by taking metamucil type preparations etc. Occasionally in the afternoon I feel a bit sleepy & I think Im on a rather high dose for depression. More in the region of 1.2 is more common I think. No brain fog, nausea, itching etc that others have reported. I think it has alleviated a lot of my anxiety but that may be as a result of the depression subsiding. Energy level again is better because the depression is better. I dont think the buprenorphine effects those things directly.
Let me know if you want any more info


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[255472]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Liligoth thread:253313
URL: http://www.dr-bob.org/babble/20030828/msgs/255472.html